Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Concentration-dependent diffusion. II. Singular problems


Author: L. F. Shampine
Journal: Quart. Appl. Math. 31 (1973), 287-293
MSC: Primary 35K55; Secondary 34C99
DOI: https://doi.org/10.1090/qam/425369
MathSciNet review: 425369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. F. Shampine, Concentration-dependent diffusion, Quart. Appl. Math. 30, 441-452 (1973) MR 0413785
  • [2] W. F. Ames, Nonlinear partial differential equations in engineering, Academic Press, New York, 1965 MR 0210342
  • [3] C. Wagner, Diffusion of lead chloride in solid silver chloride, J. Chem. Phys. 18, 1227-1230 (1950)
  • [4] M. A. Heaslet and A. Alksne, Diffusion from a fixed surface with a concentration-dependent coefficient, J. SIAM 9, 584-596 (1961) MR 0137456
  • [5] R. I. Macey, A quasi-steady state approximation method for diffusion problems: I. Concentration-dependent diffusion coefficients, Bull. Math. Biophys. 21, 19-32 (1959) MR 0100516
  • [6] W. Brutsaert and R. N. Weisman, Comparison of solutions of a nonlinear differential equation, Water Resources Res. 6, 642-644 (1970)
  • [7] J. A. Zonneveld, Automatic numerical integration, Math. Centre Tracts, no. 8, Mathematische Centrum, Amsterdam, 1964 MR 0171381

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 34C99

Retrieve articles in all journals with MSC: 35K55, 34C99


Additional Information

DOI: https://doi.org/10.1090/qam/425369
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society